Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: is this normal?

  1. #1
    sugarshane is offline Junior Member
    Join Date
    Dec 2002
    Location
    NJ aka juiceland
    Posts
    66

    is this normal?

    hey bros, im 4th day into clomid therapy and this week ive flet like shit. kinda no motovation, tired, is it cuz the roids are out of my system or what? i also feel kinda fat, is this the estrogen , i have arimidex , should i use it?
    ok thanks any insight apperciated

  2. #2
    youg'un's Avatar
    youg'un is offline Associate Member
    Join Date
    Oct 2002
    Location
    canada
    Posts
    308
    you might just be tired becaus your body is trying to balance your hormones out. i wouldnt worry about the water the clomid will take care of the estrogen in your system causeing the bloating effect.

  3. #3
    sugarshane is offline Junior Member
    Join Date
    Dec 2002
    Location
    NJ aka juiceland
    Posts
    66
    is arimidex nessarry? and how long does the low sex drive and no motovation last after a cycle??

  4. #4
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    Originally posted by sugarshane
    is arimidex nessarry? and how long does the low sex drive and no motovation last after a cycle??
    arimidex is not necessary, and using it post cycle won't do anything for you. the main function of the drug is to inhibit estrogen as to prevent gyno as opposed to getting rid of it.

    as far as your libido question, it can be anywhere from a week after you finish clomid to 6 months down the road. a few bros here have had sex drives plummet and not fully recover even after a few months.

    if you are younger and this is one of your first cycles then i wouldn't worry, but during your 21 day clomid administration it will definitely impair your sex drive. if you were running test during cycle and the levels are starting to decline back to normal then this can also explain it.

    most like what youg said is correct though; your body is trying to reach equilibrium again and the side effects you are experiencing are just signs that you are on your way.

    watch out for the heavy emotional ride that you may embark on though, i definitely hate it.

  5. #5
    sugarshane is offline Junior Member
    Join Date
    Dec 2002
    Location
    NJ aka juiceland
    Posts
    66
    really i never knew clomid impairs the sex drive, y is this?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •